advertisement
Question
Posted by: Eva | 2008/01/21

Hypothyroidism

Hi Doc,

Last year I went to my doctor, who did a thyriod test, and he told me that my thyriod is underactive and put me on Eltroxin. I took the eltroxin for about 2 months, but I started to feel tired and that I wanted to sleep all the time and I was eating more than usual. Is this normal, when taking eltroxin? I stopped taking the eltroxin (on my own) and I feel better. Should I go back on the eltroxin? Or could my doctor have misdignosed me? Should I go to another doctor and do another test?

Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Eva
Maybe you should get a second opinion and a second test. Ask for a full thyroid function test instead of just TSH ( it is more expensive but gives a clearer picture). There may be another underlying reason for the tiredness like anemia.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement